# SDR DALA1126889856

- Difficulty date: April 18, 2011
- Submitted: April 19, 2011
- Operation: Air carrier
- Aircraft: N765NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47718
- Aircraft time: 77,092 hours, 77,054 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY COMPARTMENT STATION 1190 JUST BELOW LONGERON 14 RIGHT FRAME SHEAR TIE CRACKED.  REMOVED AND REPLACED SHEAR TIE WITH NEW SHEAR TIE P/N 9958239U12, FOUND FRAME CHAFED.  CUT AND REMOVED DAMAGE SECTION OF FRAME AT L14R RE-INSTALLED NEW SECTION OF FRAME IAW DC9 SRM 53-03 FIG 3 2 SH1 AND 51-30-1.
